# SDR AALA20011639

- Difficulty date: August 8, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fs 1383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND CRACK IN SKIN AT FASTENER STATION 1383 JUST ABOVE L14R.  STOP DRILLED CRACK AND INSTALLED DOUBLER AT STATION 1383 AOVER 14R IAW SRM 53-01 FIG 2.  (M)
